# SDR AWXA200600752

- Difficulty date: March 23, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,692 hours, 23,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5020
- Condition: Cracked
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C12 CHECK DISCOVERED FLOORBEAM CRACKED IN TWO PLACES AT BS 700, ONE CRACK AT BL 24R AND THE OTHER AT BL 46R.  EACH CRACK WAS APPROXIMATELY 1 INCH LONG.  MAINTENANCE CUT OUT DAMAGED AREA.  FABRICATED SUPPORT ANGLES, REINFORCEMENT STRAPS, AND FILLER IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 19-5335-06115-SS1.  INSTALLED REPAIR PARTS AT BS 700 BL 24R TO BL 46R IAW AWA ER 19-5335-06115-SS1.
